MathSciNet Relay Station
MathSciNet bibliographic data
MR1926835 34C10
Takaŝi, Kusano; Naito, Manabu On the number of zeros of nonoscillatory solutions to half-linear ordinary differential equations involving a parameter. Trans. Amer. Math. Soc. 354 (2002), no. 12, 4751–4767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement